Publications & Works

Published journal articles indexed by SCI, SSCI, and AHCI

Articles Published in Other Journals

EXISTENCE OF NONOSCILLATORY SOLUTIONS OF SECOND-ORDER NEUTRAL DIFFERENTIAL EQUATIONS

TWMS Journal of Applied and Engineering Mathematics, vol.9, pp.666-674, 2019 (Journal Indexed in ESCI) identifier identifier

Existence of Nonoscillatory Solutions of Second-order Neutral Differential Equations

Erciyes University Journal of Institueof Science and Technology, 1900 (Refereed Journals of Other Institutions)

Refereed Congress / Symposium Publications in Proceedings

Positive Solutions of Second-order Nonlinear Differantial Equations

II. International Scientificand Vocational Studies Congress, Nevşehir, Turkey, 5 - 08 July 2018

Positive Solutions of Higher Order Nonlinear Functional Differantial Equations

II. International Scientificand Vocational Studies Congress, Nevşehir, Turkey, 5 - 08 July 2018

Positive solutions of second-order neutral differential equations with distributed deviating arguments

The international conference on Operators in Morrey-type Spaces and Applications, Kırşehir, Turkey, 10 - 13 June 2017, pp.68

Positive solutions of second-order neutral differential equations with forcing term

The international conference on Operators in Morrey-type Spaces and Applications, Kırşehir, Turkey, 10 - 13 June 2017, pp.69